Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

Erratum to “Real bounds, ergodicity and negative Schwarzian for multimodal maps”


Authors: Sebastian van Strien and Edson Vargas
Journal: J. Amer. Math. Soc. 20 (2007), 267-268
MSC (2000): Primary 37Exx, 37Fxx
DOI: https://doi.org/10.1090/S0894-0347-06-00535-2
Published electronically: June 2, 2006
Original Article: J. Amer. Math. Soc. 17 (2004), 749-782.
MathSciNet review: 2257403
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A technical assumption in Part 1 of Theorem C of the authors’ article Real bounds, ergodicity and negative Schwarzian for multimodal maps, J. Amer. Math. Soc. 17 (2004), 749–782, was, by mistake, omitted. Here we explain that the conclusion of the theorem holds if the interval we pullback is “nice”.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2000): 37Exx, 37Fxx

Retrieve articles in all journals with MSC (2000): 37Exx, 37Fxx


Additional Information

Sebastian van Strien
Affiliation: Department of Mathematics, Warwick University, Coventry CV4 7AL, England
Email: strien@maths.warwick.ac.uk

Edson Vargas
Affiliation: Department of Mathematics, University of São Paulo, São Paulo, Brazil
Email: vargas@ime.usp.br

Keywords: Dynamical systems, interval dynamics, holomorphic dynamics
Received by editor(s): February 18, 2006
Published electronically: June 2, 2006
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.